Addiction Survivors

Notices

Reply
Unread 07-31-2013, 11:31 PM   #1
treetree2
Junior Member
 
Posts: 9
Default confused

i am so confused.i havve been on soboxone now for five months alot of times i am fine but sometimes i feel like i am in withdraw dont understand why.i use to be addicted to pain pills when i got on soboxone i never withdrawed. why now?
treetree2 is offline   Reply With Quote
Unread 08-01-2013, 06:16 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi treetree2, can you explain more? How often do you feel like you're in withdrawal and what symptoms do you have? Are you consistent with your dosing - around the same time, same amount of medication and same amount of time?

Sorry for all the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-14-2013, 01:19 AM   #3
treetree2
Junior Member
 
Posts: 9
Default confused

i take them twice a day every day at the same time.i dont feel bad all the time some days it just feels like im goin through withdraws mabu i have anxiety i dont know it last for a few days then goes away but when it does happen the feelimg is terrible
treetree2 is offline   Reply With Quote
Unread 08-14-2013, 06:52 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi treetree2, take a look at the COWS (Clinical Opiate Withdrawals Scale) on page 2 of this link:
http://www.naabt.org/documents/NAABT_PrecipWD.pdf

That will give you a better idea of withdrawals.

This link has symptoms of anxiety:
http://www.mayoclinic.com/health/anx...CTION=symptoms

Those days you feel bad, is there anything stressful going on that would cause anxiety? Have you ever been diagnosed with anxiety?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-14-2013, 10:35 AM   #5
bizzby45
Senior Member
 
bizzby45's Avatar
 
Posts: 671
Default

If you just feel small withdrawals symptoms sometimes it can be mental, I have that issue sometimes, sometimes you are more stressed or you eat more or less, your drink more water or not enough water. Leg cramps and anxiety can be mental for me so I would try to distract yourself efore dosing again. If it continually gets worse and worse then it may be withdrawals.
bizzby45 is offline   Reply With Quote
One User Says Thank You to bizzby45 For This Useful Post:
Thank You (08-15-2013)
Unread 08-14-2013, 03:55 PM   #6
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

HI again, I posted on your other thread. Is this way you chose to take the Vicodin? Because u were feeling in withdrawal. What MG are u on? Is it possible u may need to increase a bit. It could be ur dose is not quite right. Have u discussed this with your doctor? Best of luck!! Keep us posted. Julie ;0
julie48 is offline   Reply With Quote
One User Says Thank You to julie48 For This Useful Post:
Thank You (08-14-2013)
Unread 08-14-2013, 04:39 PM   #7
Amy412
Senior Member
 
Amy412's Avatar
 
Posts: 112
Default

Hi. Sorry to hear that you are having some troubles. I am wondering if maybe the w/d feelings are possible side effects from the suboxone? When I was on 24-16mgs a day I would get bad sweats occasionally that felt like w/d. I would also get chills now and again. I am at 8mgs now and those side effects are improving. I also get horrible stomach pains. They are very random and can last days or just a few hours. Sub constipates me very badly and I am trying to figure out if the stomach pains are related to the constipation. I also have some underlying issues that are not related to the suboxone. I am dx with major depressive disorder and generalized anixiety. Both of these disorders can make me feel really crappy at times.
Can you describe the w/d like feelings that you are having? What is physically happening to your body at the times of possible w/d?
Amy412 is offline   Reply With Quote
One User Says Thank You to Amy412 For This Useful Post:
Thank You (08-14-2013)
Unread 08-15-2013, 12:08 PM   #8
treetree2
Junior Member
 
Posts: 9
Default confused

i am on 8mg 2times a day.i first wanna say thank you for taking the time/my sub dr.thought maby pain pills rhroughh me into early menapause im41 but my family dr.did some blood work my hoemone levels are fine only thing wrong is my blood is to low.i have never been diganosed wirh anxiety but something has threw me into it.he gave me celxa and something called htdr/oxyzine pam something like benedryl.i realize im an addict an cant takeXANAX BUT BENEDRYL REALLY.I FEEL LIKE WHEN YOU TELL A DR. YOUR ON SABOXONE THEY LOOK DOWN AT YOU AND NOT TAKE YOU SERIOUSLY.YOU KNOW HOW YOU FEEL WHEN YOU ARE ADDICTED TO PAIN PILLS YOU HAVE NONE LEFT AND YOUR BODY IS TELLING YOU ITS TIME TO SOMETHING RIGHT BEFORE YOU GO INTO FULL W/D AND YOU GET JITTERY YOUR HEART STARTS RACING AND YOU GET THAT CLAMMY FEELING THATS WHAT THESE FEEL LIKE.TAKIN SABOXONE DOES NOT MAKE RHEM GO AWAY.I GUESS I WILL JUST HAVE TO DEAL WUTH IT AND HOPE THE CELXA WILL HELP ONCE I GET IT IN MY SYSTEM.I KNOW ITS PROBALY IN MY HEAD BUT THAT DOES NOT MAKE IT ANY EAISER TO DEAL WITH.I DONT COMPLETLY UNDERSTAND WHATS GOIN ON WITH ME ITS JUST REALLY HARD TO DEAL WITH AND IM NOT SO SURE MY FAMILY DR.LOOKS AT ME AS SOMEONE WHO REALLY DOES NEED HELP I WAS HONEST WITH HIM ABOUT BEING ON SABOXONE AND I THINK HE JUST SEES ME AS A JUNKIE.ITS HARD ENOUGH TO ADMIT I HAVE A PROBLEM WITH PILLS SOMETHING IM NOT PROUD OF IT IS VERRY EMBARCING TO ME I DONT WANNA BE TREATED DIIFFERNTLY AN WITH MY DR.I FEEL LIKE I AM.I JUST NEED HELP.
treetree2 is offline   Reply With Quote
Unread 08-21-2013, 04:23 PM   #9
MattC42286
Senior Member
 
Posts: 140
Default

I have acid reflux sometimes and grind my teeth. Am also fatigued sometimes but everyone is at some point in life. Hope this helps
MattC42286 is offline   Reply With Quote
Unread 09-06-2013, 12:02 PM   #10
treetree2
Junior Member
 
Posts: 9
Default

it took my a long time to figure out that what im going through is anxiety it wasnt side effects from the subs.ive never had anxiety im sure some is in my head but what sucks is being an addict and not really able to do anything for it they have tried 2 differenr things plus celexa and they havnt worked well the celex i hope will help when it gets in my system long enogh.all ths time i have been thinkin it was side effects ive never had anxiety till now sometimes it is so bad i cant breath and feel like i gonnacpass out so guwsa its something i just have to live with
treetree2 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:35 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors